Equate Acetaminophen Cherry Dye Free, 4 oz
About this item
About this item
Relieves minor aches and pains due to:
The common cold
Toothache Equate Acetaminophen Cherry Dye Free, 4 oz:
- Children's Pain & Fever, Acetaminophen 160 mg/5 mL Oral Suspension, may be used as a fever reducer/pain reliever for children between 2 and 11 years of age.
- Children's Pain & Fever comes in 3 delicious flavors (bubble gum, grape and dye-free cherry) -- temporarily reducing fever and providing relief of minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
- Aspirin Free. Ibuprofen Free. Alcohol Free. Gluten Free. No High Fructose Corn Syrup. Non-Staining
- Dye-Free Cherry Flavor
Stop Use Indications: pain gets worse or lasts more than 5 days fever gets worse or lasts more than 3 days;These could be signs of a serious condition.; new symptoms occur redness or swelling is present
Inactive Ingredients: anhydrous citric acid, calcium sulfate, carrageenan, flavor, glycerin, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, propylparaben, purified water, sodium benzoate, soribitol solution, sucralose, tribasic sodium phosphate
Active Ingredient Name: Acetaminophen
Dosage: 160 mg
Instructions: Directions. This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter; tsp = teaspoonful. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child's dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Weight (lb): under 24, Age (yr): under 2 years, Dose (mL or tsp)*: ask a doctor. Weight (lb): 24-35, Age (yr): 2-3 years, Dose (mL or tsp)*: 5 mL (1 tsp). Weight (lb): 36-47, Age (yr): 4-5 years, Dose (mL or tsp)*: 7.5 mL (1 1/2 tsp). Weight (lb): 48-59, Age (yr): 6-8 years, Dose (mL or tsp)*: 10 mL (2 tsp). Weight (lb): 60-71, Age (yr): 9-10 years, Dose (mL or tsp)*: 12.5 mL (2 1/2 tsp). Weight (lb): 72-95, Age (yr): 11 years, Dose (mL or tsp)*: 15 mL (3 tsp). *or as directed by a doctor. Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if your child takes. More than 5 doses in 24 hours, which is the maximum daily amount. With other drugs containing acetaminophen. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:. Skin reddening. Blisters. Rash. If a skin reaction occurs, stop use and seek medical help right away. SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. DO NOT USE. With any other drug containing acetaminophen (prescription or nonprescription). If you are not use whether a drug contains acetaminophen, ask a doctor or pharmacist. If your child has ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOUR CHILD HAS liver disease. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOUR CHILD IS taking the blood thinning drug warfarin. WHEN USING THIS PRODUCT DO NOT EXCEED RECOMMENDED DOSE (SEE OVERDOSE WARNING). STOP USE AND ASK A DOCTOR IF. Pain gets worse or lasts more than 5 days. Fever gets worse or lasts more than 3 days. New symptoms occur. Redness or swelling is present. These could be signs of a serious condition. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical even if you do not notice any signs or symptoms. DO NOT USE IF PRINTED NECKBAND IS BROKEN OR MISSING